Topological Methods in Nonlinear Analysis

Positive solutions for a class of Volterra integral equations via a fixed point theorem in Fréchet spaces

Ravi P. Agarwal and Donal O'Regan

Full-text: Open access

Abstract

Motivated by the Emden differential equation we discuss in this paper the existence of positive solutions to the integral equation $$ y(t)=\int^t_0 k(t,s)f(y(s))ds \quad\text{for } t\in [0,T). $$

Article information

Source
Topol. Methods Nonlinear Anal., Volume 28, Number 1 (2006), 189-198.

Dates
First available in Project Euclid: 13 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1463144553

Mathematical Reviews number (MathSciNet)
MR2262263

Zentralblatt MATH identifier
1108.45007

Citation

Agarwal, Ravi P.; O'Regan, Donal. Positive solutions for a class of Volterra integral equations via a fixed point theorem in Fréchet spaces. Topol. Methods Nonlinear Anal. 28 (2006), no. 1, 189--198. https://projecteuclid.org/euclid.tmna/1463144553


Export citation

References

  • R. P. Agarwal, M. Frigon and D. O'Regan, A survey of recent fixed point theory in Fréchet spaces , Nonlinear Analysis and Applications: to V. Lakshmikantham on his 80th birthday, 1, 75–88, Kluwer Acad. Publ., Dordrecht (2003) \ref\key 2
  • R. P. Agarwal and D. O'Regan, Cone compression and expansion fixed point theorems in Fréchet spaces with applications , J. Differential Equations, 171 (2001), 412–429 \ref\key 3
  • P. J. Bushell and W. Okrasinski, Uniqueness of solutions for a class of nonlinear Volterra integral equations with convolution kernel , Math. Proc. Cambridge Philos. Soc., 106(1989), 547–552 \ref\key 4
  • L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Pergamon Press, Oxford (1964) \ref\key 5
  • M. Meehan and D. O'Regan, A note on positive solutions of Volterra integral equations using integral inequalities , J. Inequalities Appl., 7 (2002), 285–307